On improved shrinkage estimators for concave loss

Tatsuya Kubokawa, Éric Marchand, William E. Strawderman

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

We consider minimax shrinkage estimation of location for spherically symmetric distributions under a concave function of the usual squared error loss. Scale mixtures of normal distributions and losses with completely monotone derivatives are featured.

Original languageEnglish (US)
Pages (from-to)241-246
Number of pages6
JournalStatistics and Probability Letters
Volume96
DOIs
StatePublished - Jan 1 2015

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Keywords

  • Concave loss
  • Location parameters
  • Minimaxity
  • Primary
  • Secondary
  • Stein estimation

Fingerprint Dive into the research topics of 'On improved shrinkage estimators for concave loss'. Together they form a unique fingerprint.

Cite this